I had headaches too when I took Ativan. It also made me irritable and didn't really make me "tranquil" like a tranquillizer is supposed to. We're all different when it comes to meds, I think. Maybe you could ask your dr or even better your pharmacist about side effects. I find they are often easier to access than a dr.
I think the headache was from something else and not the ativan. Woke up this morning with no headache and took .25mg of ativan and no headache. We'll see what happens later today....
I'm a bit sedated right now on just .25mg. too.
Ativian does cause headache.and other symptoms,but drink lots of water that will help you and take the medicine after you eat, so is easy for your stomach too and your kidneys,pancrea too.eat healthy lots of greensalad that will help you to clean your stomach from medicines.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.